# SDR SWI202405200415

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 39,855 hours, 39,477 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Overtemp
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

D: APU OVERTEMP WARNING IN FLIGHT. RAN QRH AND MESSAGE CLEARED.C: MEL 49-10-1ACAT C DUE 5/27/24APU OVERTEMP WARNING IN FLIGHT. RAN QRH AND MESSAGE CLEARED.MAY 17, 2024  STATION: FAR--DEFERRED APU PER CRJ 200 MEL 49-10-1A. MX ACTION COMPLIED WITH AND PLACARD INSTALLED. NO 10 DAY MX LOG BOOK HISTORY NOTED
